# SDR VNAA202311250008

- Difficulty date: October 23, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STGR 20RH BTW FS310.00 TO FS 319.70 AT MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE.  CORROSION ON INTERCOSTAL AT STGR 20RH BTW FS310.00 TO FS 319.70 AT MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 OUT LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND INTERCOSTAL AT STGR 20RH BTW FS310.00 TO FS 319.70 AT MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
